# SDR ASMF200405015

- Difficulty date: May 14, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- Aircraft time: 33,743 hours, 25,201 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20495054
- Part serial: 702098
- Condition: Failed
- Location: Cabin Cooling
- Part time: 55,225 hours, 44,918 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK SMOKE IN CABIN WAS REPORTED WHEN GROUND PNEUMATIC UNIT WAS CONNECTED AND LT AIR CONDITIONING SYSTEM WAS ACTIVATED. THE SYSTEM WAS CHECKED AND NO SMOKE EVIDENCE WAS DETECTED. BOTH AIR COOLING TURBINES WERE CHECKED AND LT AIR CONDITIONING SYSTEM WAS DEFERRED IAW MEL 21-1. DURING OVERNIGHT SERVICE AT GDL, LT TURBINE COOLING WAS REPLACED IAW MM 21-51-1, TEST CORRECT.
